# SDR AALA202301183490

- Difficulty date: January 12, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57101
- Condition: Corroded
- Location: Bs 998 Lbl 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR Z ANGLE LOCATED AT BS 998.8 AND LBL 40. REPLACED Z ANGLE PER SRM 51-10-02-0G.
